# SDR SWIA971069

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM EKO, HAD A INTERMITTENT LOW OIL PRESSURE INDICATION ON LEFT ENGINE.  RETURNED TO EKO.  ADDED TWO QUARTS OF EXXON 2380 OIL TO LEFT ENGINE PER INSTRUCTIONS FROM MAINTENANCE CONTROL.  AIRCRAFT WAS RUN UP TO 100 PERCENT ENGINE INSTRUMENTS SHOW BOTH ENGINES NORMAL AND STEADY.  NOTE:  ALSO ADDED ONE QUART OF OIL TO RIGHT ENGINE.  LEFT ENGINE WAS AT ADD 3 BEFORE OIL WAS ADDED.
